# SDR CA990311004

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 331070511
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 1,769 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 ENGINE HAD OIL PRESSURE FLUCTUATION IN CRUISE.  ON ROLL-OUT, THE NR 2 ENGINE OIL PRESSURE DROPPED AND THE LOW OIL WARNING ILLUMINATED. THE ENGINE WAS SHUT DOWN.  POST-FLIGHT INSPECTION FOUND OIL ON THE ENGINE NACELLE AND THE GEAR LEG. FURTHER INSPECTION FOUND THE OIL QUANTITY 5 QUARTS LOW.  THE OIL HAD LEAKED FROM THE HYDRAULIC PUMP SEAL DUE TO A PRESSURIZED GEARCASE RESULTING FROM A LEAKING COMPRESSOR SEAL. THE HYDRAULIC PUMP SEAL AND THE COMPRESSOR SEAL WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
